# SDR SWAA2023121128552

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 76,507 hours, 45,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Enclosure
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT HAS 2 CRACKED ISOLATORS<[01] R&R FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATORS IAW AMM 52-41-00.
